# SDR ASOA201000333

- Difficulty date: February 27, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,247 hours, 19,653 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NDT INSP AT  LBL18 APPROX A/4 INCH IN THE FRAME RADIUS. COMPLIED WITH EDDY CURRENT INSP OF THE LBL18 FRAME CUT LINE IAW NDTM 51-20-06 PART 1 AND IAW EC/TC REO601R-53-41-260 AND EC/TC REO601R-53-41-609 NO DEFECTS WERE NOTED. REPAIRED IAW EC/TC REO 601R-53-41-609 REV A AND EC/TC REO 601R-53-41-260 REV D.
